MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR
Model Number 2102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Sore Throat (2396); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported ipg was received at cvrx on (b)(6) 2023.The paperwork returned with the device gave no indication there was a complaint associated with the explant.During device analysis, the device was found to be acceptable product with no product issues observed.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.H6: health effect clinical code 4581: suggested code "annoying side effects" cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2021.The patient experienced "annoying side effects," and the ipg and lower portion of the csl were explanted on (b)(6) 2022.
 
Additional Manufacturer Narrative
Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2021.The patient experienced "annoying side effects," including dysphagia, throat soreness, and voice hoarseness starting on (b)(6) 2021.The ipg and lower portion of the csl were explanted on (b)(6) 2022.The patient's side effects resolved following device explantation.

Brand Name
BAROSTIM NEO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key17085551
Report Number3007972010-2023-00024
Device Sequence Number6070050
Product Code DSR
UDI-Device Identifier00859144004432
UDI-Public(01)00859144004432(17)230630
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2023
Device Model Number2102
Device Catalogue Number100054-202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight76 KG
Patient RaceWhite